MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Catalog Number 734-07
Medical Device Problem Codes Nonstandard Device (1420); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the biomed had an arctic sun device that was failing the fluid delivery line (fdl) valve test, the device has over 2000 hours and no history of the 2k pm.Coming in for 2k preventive maintenance.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is due to a failed o ring within one of the fdl valves.Internal flow was 1.4lpm, which is low.Three o rings were replaced.Device primed to fill during decon.Tank seals were worn or torn.The circulation pump outlet and mixing pump tubing were found to be dry rotting/experiencing material degradation.Pm performed.Tank seals were replaced.Circulation pump was serviced.The circulation pump outlet and mixing pump tubing were replaced.Serviced circulation pump and mixing pump.Replaced evaporator outlet tube, double bend tube, heater, drain valves, coin cell, and manifold o rings.The arctic sun passed functionality testing in compliance with manufacturer specifications, functions normally and is ready for use.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr is not required because the batch number of the product is unknown.Based on the results of the investigation, no additional actions can be taken.Corrections: d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed had an arctic sun device that was failing the fluid delivery line (fdl) valve test, the device has over 2000 hours and no history of the 2k preventive maintenance.Coming in for 2k preventive maintenance.Per sample evaluation results received via task on 08dec2025, it was reported that the device primed to fill during decontamination.Tank seals were worn/torn.The circulation pump outlet and mixing pump tubing were found to be dry rotting/experiencing material degradation.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Common Device Name
FLUID DELIVERY LINES
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23505260
Report Number1018233-2025-10112
Device Sequence Number12987742
Product Code DWJ
UDI-Device Identifier00801741080265
UDI-Public(01)00801741080265
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number734-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date11/08/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown